MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM BALLOON EXPANDABLE COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM BALLOON EXPANDABLE COVERED STENT
Model Number LSMU0800716
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Expiry date: jul / 2020.
 
Event or Problem Description
It was reported that during positioning of the balloon expandable covered stent in the celiac artery, the health care provider (hcp) did not want to deploy the covered stent through the tight stenosis of the lesion without the protection of the sheath; therefore, the hcp retracted the partially exposed covered stent back into the introducer sheath and pulled the balloon catheter back to the hemostatic valve of the sheath.At this point, the balloon catheter was completely removed and the hcp allegedly identified that the covered stent was no longer attached to the balloon catheter.Fluoroscopy was used to locate the covered stent at the valve of the introducer sheath.It was further reported that the sheath was removed and replaced with another.There was no reported patient injury.

Brand Name
LIFESTREAM BALLOON EXPANDABLE COVERED STENT
Common Device Name
BALLOON EXPANDABLE COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford
EI 
MDR Report Key8047007
Report Number9616666-2018-00157
Device Sequence Number11122304
Product Code PRL
UDI-Device Identifier05391522081505
UDI-Public(01)05391522081505
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSMU0800716
Device Catalogue NumberLSMU0800716
Device Lot NumberCMBV0441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2018
Initial Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight57